MathSciNet Relay Station
MathSciNet bibliographic data
MR2720592 (2011f:93037) 93C23 (93B36)
Phat, V. N.; Ha, Q. P.; Trinh, H. Parameter-dependent $H\sb \infty$ control for time-varying delay polytopic systems. J. Optim. Theory Appl. 147 (2010), no. 1, 58–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement